# SDR REXA2013020600275

- Difficulty date: February 6, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 18,878 hours, 16,383 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 4187 (MSP TO YYZ) CREW REPORTED THAT NR 2 ENGINE N1 TAKES MORE THAN 10 SEC TO REACH 50% ON TAKEOFF.  THEY ABORTED TAKEOFF AT 20 KNOTS AND AIRCRAFT RETURNED TO THE GATE.  ADJUSTED RIGHT ENGINE IDLE SPEED TO LIMITS IAW AMM 71-00-00.  COMPLETED RIGHT ENGINE ACCELERATION CHECK IAW AMM 71-00-00.  ACCELERATION TIME WITHIN LIMITS.
